Jun 19, 2007
Does the feeling of being dizzy eventually go?. I have been taking efavirenz for about 1 week before bed and feel very off balance dueing the day.
| Response from Dr. Henry
The dizzy/spacey feeling often experienced when first starting efavirenz generally diminishes over the first 2-4 weeks (for perhaps 5-10% persistent in my experience). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.